MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS

MEDIVANCE, INC. ¿ 1725056 ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS; ARCTIC GEL PADS
Model Number 38301
Medical Device Problem Codes Expiration Date Error (2528); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that small set of arctic gel pads were opened and gel came off from the pad rendering it unusable.Nurse replaced with universal pad for therapy.Nurse noticed petechiae on skin under pads after removal.The nurse noted that the universal pads were expired but unable to confirm expiration date of the pads used.Multiple adjustments were made to device during therapy.Per follow up information received via email on 14apr2022, the lot number was ngen0469.The petechia was found across the patient abdominal area.The skin condition before pads were applied was clear with no issues.The therapy was stopped into 7 hours of rewarming phase.No medical intervention was taken, the pads were removed from patient and they continued to monitor.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined this event is not reportable.The information provided does not reasonably suggest that the event may have caused or contributed to a reportable malfunction of the device or a death/serious injury of a patient, user or other person.Therefore this event is deemed not reportable per 21 cfr part 803.Pminnarasi 11jul2022.H3 other text : the device was not returned.

Brand Name
ARCTIC SUN® TEMPERATURE MANAGEMENT SYSTEM, ARCTICGEL¿ PADS
Common Device Name
ARCTIC GEL PADS
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer Contact
juan velez
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14309642
Report Number1018233-2022-03384
Device Sequence Number14661005
Product Code NNX
UDI-Device Identifier00801741071225
UDI-Public(01)00801741071225
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2022
Device Model Number38301
Device Catalogue Number317-00-04
Device Lot NumberNGEN0469
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer06/29/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date07/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown